# SDR RAIA00408032

- Difficulty date: August 29, 2004
- Submitted: September 6, 2004
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 1,523 hours, 1,369 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 741
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 862 hours, 796 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALB - STALL PROTECTION SYSTEM NR 1 INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 STALL PROTECTION COMPUTER.
